# SDR CALA2023011800137

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 77,428 hours, 15,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT EXTERNAL FUSELAGE OF EMERGENCY EXIT RH AT PASSENGER CABIN  (2 EA). REFER TO AEROMAN NON ROUTINE 2022-68652 1. REMOVED AND REPLACED SCAPE LIGHT LAMP ON EXTERNAL FUSELAGE OF BY.V939005 EMERGENCY EXIT ON RH WING (2 EA) AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT IAW AMM 33-51-06-902-082 AND TEST IS OK. TOOL USED:TORQUE PN: QD1R50 SN: 0212500425 DUE DATE: SEP/28/2023
